Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gynecomastia treatment
Jan 22, 2004

Last year I had surgery on my left pectoral to remove a gynecomastia mass. Since then, the same problem has started on the right side. I researched some alternatives, and ended up purchasing some Andractim DHT gel on the internet. It seemed to help, but now I can't get any more because the web site is gone. My doc prescribed Androgel as a substitute, but I read that it isn't the same as the DHT that the gyno study was based on.

Do you know if I can subsititute the Androgel for Andractim. And also, are those European steriod sites legit?

Thanks. I have your book and visit Medibolics regularly. BTW, I am on Sustiva, d4t, and 3tc.

Response from Mr. Vergel

You can order DHT cream from gulfsouthrx.com. Arimidex and Nolvadex are also prescribed oral drugs that can help. There are two reports on gynecomastia in patients taking Sustiva, but it is difficult to determine if this HIV drug is responsible for this problem. I suspect there may be increases in estrogen and decreases in free testosterone that cause this problem (have your hormones checked!)

Nelson



Previous
myopathy
Next
Any suggestion on supplements for delaying the start of HAART?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement